View Single Post
Unread 06-10-2016, 02:18 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi 4randk, really think about just getting rid of them. Bring them to a pharmacy, return to sender, just get them out of the house. They will do nothing for you because the bupe is blocking your receptors. And if you try to override it, you could accidentally overdose.

Call the doctor again and ask them to stop. Or call whoever sends the meds - it could be through your insurance company - and tell them to stop.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote